# SDR AALA990645

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1461C
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11481
- System (JASC): 2930 · Hydraulic Indicating System
- Part: O-Ring
- Condition: Leaking
- Location: Nr 1 Hyd Pump
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 544 - DURING FINAL APPROACH, THE NR 1 HYDRAULIC SYSTEM LOW LIGHT ILLUMINATED ON THE MULTIFUNCTION DISPLAY UNIT (MFDU).  CREW ACCOMPLISHED CHECKLIST FOR HYDRAULIC SYSTEM LOW QUANTITY AND ALTERNATE FLAP EXTENSION AND GEAR EXTENSION WAS USED.  AIRCRAFT LANDED DFW WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND NR 1 ENGINE HYDRAULIC PUMP PRESSURE LINE FITTING LEAKING.  REPLACED NR 1 ENGINE DRIVEN HYDRAULIC PUMP PRESSURE LINE FITTING O-RING AND SERVICED HYDRAULIC SYSTEM.  SYSTEM WAS CHECKED UNDER PRESSURE WITH NO FURTHER LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
